sexologist-icon
PCOS medications
I am suffering from PCOS. Taking the birth control pills NOVELON TABLETS, started it from 8th day of period. Taking it continously for 20 days but I am seeing some drops of period from tomorrow is it normal or not??? also having pain in my breast.. Please help if it is normal or not
30 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello please be more precise in your question some times oral contraceptive pills may lead to breast tenderness it may be physiological even the discharge may be due to infection or hormonal imbalance consult obg specialist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.